# SDR 20000724SH013

- Difficulty date: July 5, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N356EJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600256
- Aircraft time: 1,307 hours, 840 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838426
- Part serial: 930894
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 1,307 hours, 841 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE, HEARD LOUD BANG FOLLOWED BY SMELL OF OIL BURNING IN CABIN.  DESCENDED ACFT AND DIVERTED FROM FLIGHT PLAN.  LANDED, INSP FOUND DEFECTIVE AIR CYCLE UNIT.  OPERATION CONTINUED IAW MEL DEFERRAL OF AIR CYCLE UNIT.  AIRCRAFT RELOCATED TO SERVICE CENTER.  REPLACEMENT OF AIR CYCLE UNIT IAW CITATION 560 MM AND OPERATIONAL TEST PERFORMED.  ACFT RETURNED TO SERVICE.  (X)
